# SDR CALA0000074

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT O/B SEAT TRACK CORRODED AT STA 1140 GALLEY FITTING.  THE CORRODED SECTION OF SEAT TRACK WAS REMOVED AND A NEW SECTION OF TRACK WAS INSTALLED IAW SRM 53-05, 51-10-4, AND 51-30-1.
